# SDR CA100715003

- Difficulty date: July 15, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Lyc IO360M1A
- Propeller: Mtprop MTV12*
- System (JASC): 2730 · Elevator Control System
- Part: Limiter
- Part number: IMD32430A50
- Condition: Failed
- Location: Elevator Stop
- Part time: 682 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STICK LIMITER (VARIABLE ELEVATOR STOP) WAS NOISY DURING OPERATION.  IN-FLIGHT THE CAS MESSAGE DISPLAYED AND STICK LIMITER FAILED.  PART DISASSEMBLED AND GREASE MIGRATION OBSERVED IN ELECTRIC MOTOR.  PART R & R.
